Just thought I would share some experience with Trintellix. I started 2-3 months ago on 5mg. mainly for anxiety and depression. I also take a variety of meds to help me sleep. Trintellix can be really nauseating when you start (for at least two weeks) When I moved up from 5mg to 10mg - I became comatose. So, I went back to 5 and it's been great- It' gives a little boost of energy- similar to vyvanse. It helps me not to go home and cry everyday. :-) I seem to eat less- in terms of general snacking. What I have found with this med - is even at this low dose- you metabolize alcohol more quickly. 2 drinks can = drunk. And, if I have a drink and get a little stoned- I'm up vomiting all night. Just putting the warning out there- not drinking is the way to go on this med.... wondering if anyone has had similar experiences...
Hi everybody. I have been taking Agomelatine for 3 weeks (as an add on to Duloxetine). I don't feel any better. I feel sleepy and slightly more depressed and anxious.
How much longershould I keep taking it? Or should I stop?
What have others' experiences been?
hello, new here. i found the board by googling two of my meds interactions.
went to my psych today and got a new med... read about two of my meds interaction and lowkey i'm terrified lol.
list of all drugs/substances i take once a day, all in the morning:
300mg bupropion qd
400mg lamictal qd
10mg generic zyrtec
birth control pill
30mg zenzedi OR adderall. i only take half at a time, and not every day, though i do most days
5mg ambien (take ~5x a week)
my depression has been terrible for the last year -- tbh since the election. dropped out of Uni fall semester last year and haven't been since. i have been lazy, 100000% unmotivated, reclusive, gained 30lbs in less than 2 years etc etc. i don't want to leave the house to see my friends and family because i am embarrassed about my weight gain (also because of the reclusiveness i mentioned).
after talking with my psych, she suggested adding 5mg Trintellix (Brintellix?). she mentioned that the most common side effects were nausea, diarrhea etc etc. she said that if it seemed to be helping i could lower my wellbutrin dose and perhaps stop taking it entirely (trintellix being its replacement). after leaving her office i did what any other millennial would do and googled the medication. there is a LOT of information about the possibility of serotonin syndrome being a side effect - i read somewhere 15%???? that seems low but like google it - it sounds terrifying. combining wellbutrin + trintellix has a "MAJOR" interaction per drugs.com, which states that the risks outweigh the benefits when combined. i immediately left my psych a message telling her basically what i said but less crazy (pfff lol) sounding. she called back and said that she's never seen that, it's very rare, she's met only one prescriber who reported it in a patient, and it's usually at higher doses. i feel a little better but still a bit nervous.
not really sure what i'm expecting to get from this post but i'm so annoyed with taking a millions meds and i keep seeing deaths reported by combined meds, often including (not limited to) adderall and ambien. like i'm in my early 30s, i don't want to die in my sleep.... anyway, hi!
I have no idea if I'm doing this right so bear with me:
I have GAD and OCD (such a lovely combo) and I just got prescribed Brintellix to help me get out of the recent anxiety/panic hole I've dug myself into. I've been on every SSRI under the sun (I was diagnosed with this shit storm of anxiety, panic attacks and OCD when I was 11 and am now currently 31) and have had great success through the years with Luvox. Then I made the "mistake" or thinking I could live without it and stopped taking it (with my psychiatrist monitoring me) and now I can't even go to the mailbox without panicking. Also, Luvox now hates me and doesn't help. I've done the whole CBT thing and found it very helpful but I'm still very isolated to my apartment so meds are needed now.
I stupidly read everything I could about Brintellix and the thing that popped up most was nausea and vomiting. I have a SEVERE vomiting phobia so now I'm afraid to keep taking Brintellix. I've taken 5mg for 4 days now and not felt any nausea (besides the usual anxiety nausea) and I actually haven't even thrown up since I was 12 (drunken throwing up doesn't count) so I kind of have a stomach of steel. My question is: would I have already experienced vomiting if it was going to happen? Or am I at risk of just all of a sudden developing that side effect? My doc says I'm going to veeerry slowly up the amount to avoid as many side effects as possible. Like I'll up the dosage by 2.5mg every 2 weeks. I also take it at night with an anti nausea med. Also, has it helped anyone's anxiety? I'd love to hear something positive.
Thanks for the help!
Hello, I'm on Trintellix/Brintellix (Vortioxetine) 15mg and Valdoxan (Agomelatine) 25mg. I've got a history of being very sensitive to side effects and have tried a ridiculous number of medications. Currently I'm having sexual problems which have the potential to ruin my life and my beautiful relationship. The conflict I'm going through is of course that depression can ruin my life also so I'm very very torn. Does anybody have any idea which is more likely to be causing the numbness in my clitoris out of Brintellix and Valdoxan? I'm willing to put up with side effects within reason, but not this. To me, it would be like eating without taste. Any insights would be much appreciated. I do discuss all of this with my doctor but I feel as if I'm not being taken seriously.